MathSciNet Relay Station
MathSciNet bibliographic data
MR847566 52A10 (52A37)
Johnson, Scott A new proof of the Erdős-Szekeres convex $k$-gon result. J. Combin. Theory Ser. A 42 (1986), no. 2, 318–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement